A two-step linearization method for minimization problems

A. S. Antipin, A. Nedich, M. Yachimovich

Research output: Contribution to journalArticle

Abstract

A two-step linearization method for finite-dimensional convex minimization problems is proposed and investigated, and bounds for the rate of convergence of the method for strongly convex functions are given.

Original languageEnglish (US)
Pages (from-to)431-437
Number of pages7
JournalComputational Mathematics and Mathematical Physics
Volume36
Issue number4
StatePublished - Jan 1 1996

ASJC Scopus subject areas

  • Computational Mathematics

Fingerprint Dive into the research topics of 'A two-step linearization method for minimization problems'. Together they form a unique fingerprint.

  • Cite this

    Antipin, A. S., Nedich, A., & Yachimovich, M. (1996). A two-step linearization method for minimization problems. Computational Mathematics and Mathematical Physics, 36(4), 431-437.